# SDR AUS20030600

- Difficulty date: May 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: AN9114D
- Condition: Sheared
- Location: Engine
- Part time: 1,574 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) OIL DRAIN VALVE BROKEN OFF FLUSH WITH SURFACE OF OIL SUMP.  THREADED PORTION OF DRAIN VALVE ADAPTER STILL LOCATED IN SUMP.  DRAIN VALVE AND REST OF ADAPTER MISSING. LOSS OF ENGINE OIL.
